# SDR AWXA200301597

- Difficulty date: December 3, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .125 INCH CRACK WAS FOUND ON BS 178 BULKHEAD CHORD AT AFT CENTER OF RADIUS RBL 29, WL 207.  MAINTENANCE REMOVED CRACKED CHORD AT RBL 29, WL 207; FABRICATED A NEW REPLACEMENT CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3, 6, 7, 8, 12, & 14, PG 1, 26, 28, 32, 36, 38, 45, 49, & 55.
